# SDR P4YA2011050900001

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 11,679 hours, 3,020 cycles
- Engine: Ge CT72A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 214040622005
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 25HR CHECK, THE NR 6 TAIL ROTOR DRIVESHAFT MOUNTING FLANGE WAS DISCOVERED CRACKED ON THE OUTPUT SIDE OF THE IGB COUPLING.  THE CRACKS ARE AROUND THE BOLT HOLES.  THE TRDS IS ON-CONDITION.
